# SDR RAIA201008310001

- Difficulty date: August 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 25,615 hours, 24,189 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB THE FLIGHT CREW NOTICED A BURNING OIL SMELL FROM APU BLEED WITH HIGH EGT.  MAINTENANCE INSPECTED THE APU COWLING AREA AND FOUND EVIDENCE OF AN OIL LEAK.  DEFERED THE APU.
